# SDR DXTA2022121976560

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 13,914 hours, 9,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 598SM
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WHILE CONDUCTING THE POWER ON CHECKLIST WE DISCOVERED WHEN THE EMER LTS ARE PLACED IN THE ARM POSITION, THE LIGHTS DO NOT ILLUMINATE. WHEN THE SWITCH IS PLACED IN THE ON POSITION, THE LIGHTS WORK. // SIGNOFF // TROUBLESHOT AND DETERMINED FAULT TO BE CAUSED BY A FAILED #1 EMERGENCY LIGHT BATTERY PACK. REMOVED P/N CBS28·1 S/N·598SM AND INSTALLED REPAIRED P/N·CBS28·1 S/N-007288 IAW CESSNA 680AMM 35-50-10. OPS CHECKS OK
